Universidad Complutense de Madrid
E-Prints Complutense

Modal iterative estimation in linear models with unimodal errors and non-grouped and grouped data collected from different sources

Impacto

Descargas

Último año

Anido, Carmen y Valdés Sánchez, Teófilo y Rivero, Carlos (2000) Modal iterative estimation in linear models with unimodal errors and non-grouped and grouped data collected from different sources. Test, 9 (2). pp. 393-416. ISSN 1133-0686

[img] PDF
Restringido a Sólo personal autorizado del repositorio

937kB

URL Oficial: http://link.springer.com/content/pdf/10.1007%2FBF02595742


URLTipo de URL
http://www.springer.comEditorial


Resumen

In this paper we introduce an iterative estimation procedure based on conditional modes suitable to fit linear models when errors are known to be unimodal and, moreover, the dependent data stem from different sources and, consequently, may be either non-grouped or grouped with different classification criteria. The procedure requires, at each step, the imputation of the exact values of the grouped data and runs by means of a process that is similar to the EM algorithm with normal errors. The expectation step has been substituted with a mode step that avoids awkward integration with general errors and, in addition, we have substituted the maximisation step with a natural one which only coincides with it when the error distribution is normal. Notwithstanding the former modifications, we have proved that, on the one hand, the iterative estimating algorithm converges to a point which is unique and non-dependent on the starting values and, on the other hand, our final estimate, being an M-estimator, may enjoy good stochastic asymptotic properties such as consistency, boundness in L-2, and limit normality


Tipo de documento:Artículo
Palabras clave:Censored-data; maximum-likelihood; em algorithm; regression; asymptotic distributions; consistency; convergence rate; grouped data; imputation; iterative estimation; linear models
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:20229
Depositado:04 Mar 2013 15:59
Última Modificación:09 Aug 2018 08:38

Descargas en el último año

Sólo personal del repositorio: página de control del artículo